Journal of Mathematics of Kyoto University

Cohomology of classifying spaces of central quotients of rank two Kac-Moody groups

Jaume Aguadé, Carles Broto, Nitu Kitchloo, and Laia Saumell

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 3 (2005), 449-488.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281970

Digital Object Identifier
doi:10.1215/kjm/1250281970

Mathematical Reviews number (MathSciNet)
MR2206359

Zentralblatt MATH identifier
1108.55013

Subjects
Primary: 55R35: Classifying spaces of groups and $H$-spaces
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 55R40: Homology of classifying spaces, characteristic classes [See also 57Txx, 57R20]

Citation

Aguadé, Jaume; Broto, Carles; Kitchloo, Nitu; Saumell, Laia. Cohomology of classifying spaces of central quotients of rank two Kac-Moody groups. J. Math. Kyoto Univ. 45 (2005), no. 3, 449--488. doi:10.1215/kjm/1250281970. https://projecteuclid.org/euclid.kjm/1250281970


Export citation